# SDR GLBA20111107G

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 33,087 hours, 41,928 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Inoperative
- Location: Feathering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER IS DISARMING WHEN THE NR 1 POWER LEVER IS REDUCED TO 93 PERCENT.   MX REPLACED THE HP SWITCH.
